American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Y.-P. Lee and F. Qu. Euler characteristics of universal cotangent line bundles on $\overline{\mathcal{M}}_{1,n}$. Proc. Amer. Math. Soc. 142 (2014) 429-440.
Abstract, references, and article information
View Article: PDF

[2] Itai Benjamini, Sergei Merenkov and Oded Schramm. A negative answer to Nevanlinna's type question and a parabolic surface with a lot of negative curvature. Proc. Amer. Math. Soc. 132 (2004) 641-647. MR 2019938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] H. Bresinsky. Semigroups corresponding to algebroid branches in the plane . Proc. Amer. Math. Soc. 32 (1972) 381-384. MR 0291171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1